# SDR NACA2025073100003

- Difficulty date: July 31, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Condition: Leaking
- Location: Eng Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND LH ENGINE HAS OIL LEAK. FOUND LH ENG AIR/OIL HEAT EXCHANGER VALVE RETURN TUBE LEAKING OIL . TIGHTENED A/O HEAT EXCHANGER VALVE RETURN B-NUT PER AMM 79-21-09
